MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0376
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have their glidescope core 10-inch monitor returned to verathon for evaluation; however, a verathon territory manager went onsite to the facility and evaluated the monitor but was unable to confirm the reported image issue.After the territory manager's evaluation, they reported the system was working fine.The cause of the reported issue could not be determined.Upon completion of the territory manager's device evaluation, the device was returned to service.To date, no other issues have been reported by the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core 10-inch monitor with a bflex 2 slim 3.8 single-use bronchoscope to inspect a patient's vocal cords through a tracheostomy tube, the screen flickered and displayed a message indicating no cameras are connected.No delay in procedure, use of a backup device, or harm to the patient was reported.After the procedure, it was reported that users tried the devices again and it worked fine.The facility's verathon territory manager also evaluated the system at the facility the following day and confirmed it was operating as intended.

Brand Name
GLIDESCOPE CORE 10-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key21048376
Report Number9615393-2024-00157
Device Sequence Number8399027
Product Code CCW
UDI-Device Identifier00879123006509
UDI-Public(01)00879123006509(11)220718
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0376
Device Catalogue Number0270-0996
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown